# SDR CA020522001

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Part time: 18,412 hours, 19,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THUR 13,500 FT THE CAPT'S WINDSHIELD INNER PLY CRACKED. RETURNED AND REPLACED CAPT'S WINDSHIELD.
